# SDR SIMA200309902

- Difficulty date: April 7, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 02347H2902
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4583 - DURING CLIMB, CREW REPORTED THE CAPTAINS WINDSHIELD CRACKED.  CREW DIVERTED TO JFK AND LANDED SAFELY WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
